Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 48, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 1, 2010, 2:48 PM CDT for 14 counties in Florida. It took effect at Apr 2, 2010, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2010, 2:48 PM CDT (19:48 UTC)
- In effect from
- Apr 2, 2010, 1:00 PM CDT
- Expired
- Apr 2, 2010, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 26 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
812 WWUS82 KTAE 011948 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 348 PM EDT THU APR 1 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY FOR THE EASTERN COUNTIES IN THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY FALLING BELOW 35 PERCENT COUPLED WITH HIGH DISPERSION VALUES... .DISCUSSION...WITH HIGH PRESSURE STILL GRIPPING THE SOUTHEAST...DRY AIR WILL CONTINUE TO FILTER THROUGH THE REGION THROUGH THE REMAINDER OF THE WORK WEEK. THEREFORE...A RED FLAG WARNING WILL BE IN EFFECT FOR THE EASTERNMOST COUNTIES IN THE FLORIDA BIG BEND ON FRIDAY DUE TO LONG DURATIONS OF VERY LOW RELATIVE HUMIDITY VALUES COUPLED WITH HIGH DISPERSIONS. RELATIVE HUMIDITY WILL BE CRITICALLY LOW IN THE WESTERNMOST COUNTIES OF THE FLORIDA PANHANDLE ON FRIDAY AS WELL...BUT THE DURATION CRITERIA WILL NOT BE MET. FLZ007>010-012-014-015-020000- /O.CAN.KTAE.FW.A.0042.100402T1700Z-100403T0000Z/ /O.CON.KTAE.FW.W.0047.000000T0000Z-100402T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-INLAND BAY- INLAND GULF-INLAND FRANKLIN- 348 PM EDT THU APR 1 2010 /248 PM CDT THU APR 1 2010/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-GAZ120>131-142>148-155>161-012300- /O.CAN.KTAE.FW.A.0042.100402T1800Z-100402T2300Z/ /O.CON.KTAE.FW.W.0047.000000T0000Z-100401T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 348 PM EDT THU APR 1 2010 /248 PM CDT THU APR 1 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ011-013-016>019-026>029-034-020030- /O.UPG.KTAE.FW.A.0042.100402T1700Z-100403T0000Z/ /O.NEW.KTAE.FW.W.0048.100402T1800Z-100402T2300Z/ /O.CON.KTAE.FW.W.0047.000000T0000Z-100402T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- 348 PM EDT THU APR 1 2010 /248 PM CDT THU APR 1 2010/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY DUE TO LONG DURATIONS OF RELATIVE HUMIDITY FALLING BELOW 35 PERCENT COUPLED WITH HIGH DISPERSION VALUES... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ M BARRY
3 follow-up statements
541 WWUS82 KTAE 020037 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 837 PM EDT THU APR 1 2010 ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY FOR THE EASTERN COUNTIES IN THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COUPLED WITH HIGH DISPERSION VALUES... .DISCUSSION...WITH HIGH PRESSURE STILL IN CONTROL OVER THE SOUTHEAST...DRY AIR WILL CONTINUE TO FILTER THROUGH THE REGION THROUGH THE REMAINDER OF THE WORK WEEK. THEREFORE...A RED FLAG WARNING WILL BE IN EFFECT FOR THE EASTERNMOST COUNTIES IN THE FLORIDA BIG BEND ON FRIDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES COUPLED WITH HIGH DISPERSION INDICES. RELATIVE HUMIDITY WILL BE LOW IN THE WESTERNMOST COUNTIES OF THE FLORIDA PANHANDLE ON FRIDAY AS WELL...BUT THE REQUIRED DURATION CRITERIA WILL NOT BE MET. FLZ011-013-016>019-026>029-034-021130- /O.CON.KTAE.FW.W.0048.100402T1800Z-100402T2300Z/ JACKSON-CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- 837 PM EDT THU APR 1 2010 /737 PM CDT THU APR 1 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ WOOL/BARRY
303 WWUS82 KTAE 020823 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 423 AM EDT FRI APR 2 2010 ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ TODAY FOR THE INLAND COUNTIES OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AFTERNOON AND EVENING FOR MUCH OF THE FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...WITH HIGH PRESSURE CENTERED OVER THE EXTREME WESTERN ATLANTIC...WARM AND DRY AIR WILL CONTINUE TO DOMINATE THE REGION TODAY YIELDING A RED FLAG WARNING FOR THE MOST OF NORTH FLORIDA. THE SEA BREEZE SHOULD PREVENT CRITICAL RELATIVE HUMIDITY DURATIONS ACROSS COASTAL SECTIONS. THE AIR MASS WILL GRADUALLY MOISTEN UP ON SATURDAY FROM WEST TO EAST AS A COLD FRONT APPROACHES THE REGION AND THE PERSISTENT HIGH SLIDES EASTWARD. HOWEVER...SUFFICIENT DRYING WILL REMAIN ACROSS THE INLAND BIG BEND SO CRITICAL RELATIVE HUMIDITY DURATIONS ARE AGAIN POSSIBLE. THEREFORE...A WATCH WAS ISSUED FOR THESE AREAS. DISPERSION INDICES WILL ALSO REMAIN ABOVE AVERAGE EACH AFTERNOON. FLZ007-009-010-012-022130- /O.EXA.KTAE.FW.W.0048.100402T1800Z-100402T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-INLAND BAY- 323 AM CDT FRI APR 2 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ016>019-028-029-034-022130- /O.NEW.KTAE.FW.A.0043.100403T1800Z-100403T2300Z/ /O.CON.KTAE.FW.W.0048.100402T1800Z-100402T2300Z/ GADSDEN-LEON-INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 423 AM EDT FRI APR 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ011-013-026-027-022130- /O.CON.KTAE.FW.W.0048.100402T1800Z-100402T2300Z/ JACKSON-CALHOUN-LIBERTY-INLAND WAKULLA- 423 AM EDT FRI APR 2 2010 /323 AM CDT FRI APR 2 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BLOCK
212 WWUS82 KTAE 021902 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 302 PM EDT FRI APR 2 2010 ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ TODAY FOR THE INLAND COUNTIES OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH CONTINUES IN EFFECT FOR SATURDAY AFTERNOON AND EVENING FOR MUCH OF THE FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...THE AIR MASS WILL GRADUALLY MOISTEN UP ON SATURDAY FROM WEST TO EAST AS A COLD FRONT APPROACHES THE REGION AND THE PERSISTENT HIGH SLIDES EASTWARD. HOWEVER...CRITICAL RELATIVE HUMIDITY DURATIONS ARE MARGINALLY POSSIBLE IN THE FLORIDA BIG BEND ON SATURDAY. THEREFORE...A WATCH WILL BE MAINTAINED FOR THESE AREAS. RED FLAG HUMIDITIES ARE AGAIN POSSIBLE FOR THE INLAND BIG BEND ON SUNDAY AND INLAND PANHANDLE ON MONDAY. THE AIRMASS WILL BEGIN TO MOISTEN UP ON TUESDAY WITH NO RED FLAG CONCERNS ANTICIPATED THROUGH AT LEAST THURSDAY. FLZ016>019-028-029-034-031130- /O.CON.KTAE.FW.W.0048.000000T0000Z-100402T2300Z/ /O.CON.KTAE.FW.A.0043.100403T1800Z-100403T2300Z/ GADSDEN-LEON-INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 302 PM EDT FRI APR 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH CONTINUES IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007-009>013-026-027-022300- /O.CON.KTAE.FW.W.0048.000000T0000Z-100402T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN- LIBERTY-INLAND WAKULLA- 302 PM EDT FRI APR 2 2010 /202 PM CDT FRI APR 2 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 12-WATSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 1, 2:36 PM CDT, 12 minutes earlier.
Area forecast discussion, Apr 1, 2:36 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EDT THU APR 1 2010
.SYNOPSIS...BROAD FLAT SURFACE HIGH PRESSURE ACROSS THE SOUTHEAST
U.S. IS CENTERED ON CENTRAL FLORIDA. SURFACE WINDS AROUND THE
REGION WERE LIGHT AND VARIABLE. AT 18Z...INLAND TEMPS WERE AROUND
80...COASTAL TEMPS WERE IN THE UPPER 60S. DEWPOINTS WERE MAINLY
IN THE MID 40S TO AROUND 50. SKIES WERE CLEAR. ALOFT...HIGH PRESSURE
WAS CENTERED RIGHT OVER US WITH RIDGING OCCURRING NORTHWARD INTO
NEW ENGLAND. A DRY UPPER LOW WAS SITUATED JUST NORTH OF YUCATAN. A
CUTOFF UPPER LOW WAS LOCATED OFF THE U.S. EAST COAST JUST NORTH OF
BERMUDA. A DEEP LONGWAVE TROUGH WAS LOCATED IN THE FAR WEST. THE
JETSREAM DIPS DOWN IN THE FAR WEST AND THEN FLOWS NORTHWARD UP
OVER THE RIDGE INTO SOUTHERN CANADA.
&&
.SHORT TERM (THIS AFTERNOON THROUGH SATURDAY NIGHT)...
STRONG SHORT WAVE WILL BE ROTATING THROUGH THE LONG WAVE TROUGH
IN THE FAR WEST OVER THE NEXT FEW DAYS. AS THE TROUGH MOVES
EASTWARD...IT WILL OPEN UP THE UPPER LOW IN THE SOUTHERN GULF OF
MEXICO...WHICH WILL THEN BE TAKEN UP INTO THE MAIN TROUGH. BY
SATURDAY MORNING...THE SHORT WAVE PULSE WILL HAVE MOVED INTO THE
MIDDLE MISSISSIPPI VALLEY WITH AN ASSOCIATED COLD FRONT EXTENDING
SOUTHWARD INTO THE LOWER MISSISSIPPI VALLEY. MOISTURE AND
INSTABILITY ARE LIMITED WITH THIS SYSTEM. AS THE PULSE OF ENERGY
MOVES FARTHER INTO THE GREAT LAKES AND SOUTHERN CANADA...ANY
FORCING IS NEARLY ELIMINATED AND MOISTURE IS STARVED OUT OF ANY
POSSIBLE ACTIVITY THAT COULD OCCUR IN OUR AREA. SURFACE RIDGE IS
PUSHED OFFSHORE BY TROUGH...BUT EAST WEST SURFACE HIGH PRESSURE AND
RIDGING BUILDS BACK IN ON SUNDAY AS UPPER RIDGING BUILDS BACK IN
FROM THE SOUTHWEST GULF OF MEXICO. IN THE MEANTIME...HIGH TEMPS
EACH DAY WILL BE IN THE LOW TO MID 80S. I BASICALLY USED A BLEND
OF MAV/MET FOR HIGH AND LOW TEMPS. MAV HAS 88 FOR A HIGH FOR ABY
FOR FRI. I JUST COULD NOT GO THAT HIGH. AS WEATHER SYSTEM GETS
CLOSER ON SAT...I BROUGHT SLIGHT CHC POPS INTO OUR NW ZONES...
THEN SLIGHT CHC POPS IN GA AND AL SATURDAY NIGHT.
.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY.
THE EXTENDED WILL CONTINUE THE PROLONGED STRETCH OF FAIR...WARM AND
MUGGY WEATHER. PERIOD BEGINS WITH TROUGH HAVING PUSHED EWD WITH AXIS
FROM GREAT LAKES TO LWR MS VALLEY...WITH LOW ON US/CANADA BORDER. IN
RESPONSE DEEP LAYER RIDGE HAS BEEN SUPPRESSED AND SHUNTED INTO
ADJACENT ATLC WITH WEAK CYCLONIC TO ZONAL FLOW OVER SE REGION. THIS
MOVEMENT ALLOWED A WEAK MID-SOUTH FRONT TO MOVE SEWD WITH INCREASING
LOCAL SOUTHERLY FLOW AND MUGGY CONDITIONS RETURNING TO LOCAL AREA.
HOWEVER...WITH THE ASSOCIATED DYNAMICS/SHORTWAVE FROM TROUGH MOVING
RAPIDLY OFF TO THE NORTHEAST AND ZONAL FLOW OVER SE REGION...FRONT
HAS BECOME INCREASINGLY PARALLEL (ORIENTED WSW-ENE) TO UPPER FLOW.
FRONT WILL WEAKEN FURTHER AND STALL NORTH OF LOCAL REGION ON SUN.
NEW EXTENDED GUIDANCE MORE PESSIMISTIC THAT FRONT WILL HAVE ANY
RAIN IMPACT ON LOCAL REGION. ON MONDAY INTO TUESDAY...FRONT WILL
DISSIPATE AS SURFACE HIGH PRESSURE RIDGES WWD FROM ATLC TO ACROSS
LOCAL AREA. HIGH PRESSURE WILL DOMINATE BUT BEGIN TO WEAKEN ON
WEDNESDAY AHEAD OF THE NEXT FRONTAL BOUNDARY WHICH WILL MOVE SEWD
AND APPROACH LOCAL REGION WED NIGHT REACHING CWA ON THURS WITH RAIN
BEGINNING WED EVE. SO OVERALL... ONSHORE FLOW AND CONT WARM AND
MUGGY. MAINLY PARTLY CLOUDY CONDITIONS ARE EXPECTED INTO LATE TUE OR
EARLY WED. THEN...WITH APPROACHING FRONT...MOSTLY CLOUDY A GOOD BET
ESPECIALLY FOR WRN COUNTIES .
AS FAR AS POPS...GRIDS WILL SHOW SILENT 10 PERCENT OR LESS POPS THRU
PERIOD. AS FOR TEMPERATURES...WITH FRONT APPROACHING AND THEN
LINGERING NORTH OF AREA OVER WEEKEND BEFORE DISSIPATING...HUMID
LARGELY ONSHORE FLOW WILL KEEP MIN AND MAX TEMPS ABOVE NORMAL
(INLAND CLIMO AVG IS AROUND 50/77 FOR EARLY APRIL). THUS...EXPECT
LOWS GENERALLY IN THE MID TO UPPER 50S THRU WED. HIGHS WILL BE IN
THE LOW TO MID 80S THRU TUESDAY THEN WITH INCREASING CLOUDS ON
WED...HIGHS WILL DROP TO THE UPPER 70S TO LOW 80S. THE SEA BREEZE
WILL COOL OFF AFTERNOON TEMPS NEAR THE COAST.
&&
.MARINE...AT 18Z...OFFSHORE WINDS WERE LIGHT AND VARIABLE. AT C
TOWER...WINDS WERE CALM. SEAS WERE LESS THAN 1 FOOT. WINDS AND SEAS
WILL REMAIN RELATIVELY LOW OUTSIDE THE SEA BREEZE ZONE THROUGH
FRIDAY. WINDS AND SEAS COULD BRIEFLY BUILD TO 10 TO 15 KNOTS AND 3
FEET RESPECTIVELY IN THE SEA BREEZE ZONE BOTH THIS AFTERNOON AND
FRIDAY AFTERNOON. COLD FRONT WILL APPROACH THE AREA ON SATURDAY...
BUT WILL REMAIN NORTH OF THE AREA AND DISSIPATE ON SUNDAY.
CURRENTLY...NO ADVISORY CONDITIONS ARE EXPECTED THROUGH THE WEEKEND.
&&
.AVIATION...THRU 18Z FRI.
CLEAR SKIES WITH UNLIMITED CIGS WILL PREVAIL THIS EVENING ONCE
AGAIN...UNTIL THE EARLY MORNING HOURS WHEN BR AND POSSIBLY FG MAY
DEVELOP ACROSS THE REGION. VIS MAY BRIEFLY DROP TO MVFR FOR A FEW
HOURS WHEN BR SETTLES IN. LIGHT WINDS WILL DROP OFF COMPLETELY AGAIN
THIS EVENING AFTER SUNSET.
&&
.FIRE WEATHER...A VERY DRY AIR MASS WILL CONTINUE TO IMPACT THE
SOUTHEAST THROUGH AT LEAST FRIDAY. THEREFORE...RED FLAG CONDITIONS
ARE EXPECTED AGAIN ON FRIDAY FOR ALL FLORIDA COUNTIES EXCEPT
PORTIONS OF THE EASTERN FL PANHANDLE AND IN OUR NEW COASTAL ZONES.
ON SATURDAY...A FEW AREAS IN FLORIDA COULD BRIEFLY DROP BELOW 35
PER CENT MAINLY IN THE EASTERN FLORIDA BIG BEND...BUT IT APPEARS
THAT WE WILL NOT REACH 4 HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 43 85 52 82 50 / 0 0 10 10 10
PANAMA CITY 51 76 56 77 58 / 0 0 10 10 10
DOTHAN 48 84 55 82 56 / 0 0 10 20 20
ALBANY 49 84 54 84 55 / 0 0 10 10 20
VALDOSTA 44 84 52 84 50 / 0 0 10 10 10
CROSS CITY 43 83 51 83 50 / 0 0 10 10 10
APALACHICOLA 46 77 58 75 56 / 0 0 10 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...GADSDEN...
HOLMES...INLAND BAY...INLAND DIXIE...INLAND FRANKLIN...
INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...INLAND
WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...LEON...
LIBERTY...MADISON...WASHINGTON.
RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/
FRIDAY FOR THE FOLLOWING ZONES: CALHOUN...GADSDEN...INLAND
DIXIE...INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...
JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON.
GM...NONE.
&&
PUBLIC/MARINE...WATSON
AVIATION/FIRE WEATHER...BARRY AND BARRY
LONG TERM...BLOCKHazardous weather outlook, Apr 1, 3:45 AM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 445 AM EDT THU APR 1 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-020845- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 445 AM EDT THU APR 1 2010 /345 AM CDT THU APR 1 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WARM TEMPERATURES AND A VERY DRY AIRMASS UNDER A BUILDING RIDGE OF HIGH PRESSURE WILL CREATE LOW RELATIVE HUMIDITY VALUES IN THE AFTERNOON. THIS WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT MAY DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... WARM TEMPERATURES IN THE MID 80S CAN BE EXPECTED ON FRIDAY. A WEAK COLD FRONT WILL APPROACH THE REGION AND STALL TO THE NORTH ON SATURDAY. HIGH PRESSURE WILL ONCE AGAIN BUILD IN BY THE FIRST OF THE WEEK KEEPING THE REGION WARM AND DRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 4:28 AM CDT | Dense Fog Advisory | TAE | Dixie, Gadsden, Jefferson, Lafayette, Leon, Taylor and 1 more | 4 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.